# SDR SWAA2021092008805

- Difficulty date: August 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FOUND CORROSION AT PANEL EDGES AT FASTENER HOLES PNL 140CF ; / [01] AFT/CARGO ALUMINUM FLOOR P/#140 CF HAS SEVERAL EDGES WERE FASTENER HOLES ARE FOUND WITH CORROSION. THESE HOLES ARE .LOCATED CLEANON THE SAME EDGES FOUND WITH CORROSION .AFTER CLEAN UP OF CORROSION THRU OUT PANEL AND EDGES AND REF TO B737/700 SRM 53-00-53-1A-1 ALLOWABLE DAMAGE LIMITS OF PARA 5; ITEM(1) STATES DAMAGES ON PANEL MUST NOT BE MORE THEN 30% OF PANEL AREA. AND ON REFRENCING FIQURE 102 'ALLOWABLE DAMAGE FOR CORROSION IN THE NOTES /UNDER MULTIPLE DAMAGE LOCATIONS ONLY IF THE DISTANCE BETWEEN DAMAGES IS A MINIMUM OF 5' APART . MINIMUMS ARE NOT MET THRUOUT THE PANEL .REMANING MATERIAL WAS .51 AT CORROSION CLEAN-UP AREAS GOING BEYOND ALLOWABLE PER FIG. 102.....; [02] PERFORMED THICKNESS CHECK AT CORROSION WORKED AREAS WITH TOOL USED B/C 165542 DUE. DATE=29-JUL-2022.; [03] EVALUATION PROCEDURE INCORRECT ON STEP 1 AND STEP 2.; [04] REMOVED SURFACE CORROSION ON FLOOR PANEL 140CF IAW B737-700 SRM 51-10-02-OG-O; [05] VERIFIED STEP 4; [06] PERFORMED UT THICKNESS INSP ON FLOOR PANEL 140CF REWORKED AREAS IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.055' TOOL USED : MX3 B/C 17049 CALDUE: 15 JUN 22; [07] ORIGINAL THICKNESS 0.071'; MATERIAL LOSS 0.016'. FOUND TO BE OUT OF LIMITS IAWB737-700 SRM 53-00-53-1A-1.; [08] FABRICATED NEW PANEL 140CF IAW B737-700 AMM 25-52-01-201-801. FOR PANEL INSTALLATION REFER TO FAULT (TTG8Q005KKSK).; [09] VERIFIED STEP 7 AND 8
